# SDR UPS03240116

- Difficulty date: January 6, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,290 hours, 42,912 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 360 S4r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI 5MM CRACK FOUND PROPAGATING FROM THE FASTENER I/B OF STR.4R AT BS 36 0 AFT SKIN AFT SIXTH FASTENER ROW     REPAIR CARRIED OUT IAW EO B727-5310-1371 7 DRAWING 69-62161
